# SDR C2XA98IA370

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33449
- Make and model: Aerosp ATR42-500
- Aircraft serial: 507
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: S5397130900060
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND LEFT SIDE BELLY FAIRING PANEL 193CL CENTER SUPPORT CRACKED.  MAINTENANCE REMOVED AND REPLACED THE SUPPORT IAW ATR-42 SRM 51-25-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
